Ibuprofen 200mg Tablets Pack of 16

Ibuprofen 200mg Tablets Pack of 16

Ibuprofen 200mg Tablets Pack of 16

£0.49

This product is typically dispatched within 1-3 working days from date of order when using our standard delivery or 48 Hour Tracked and Signed service.

Brand: Generic Brand
Code: 3294410
Weight: 50g (includes packaging)

Description

Ibuprofen can be used to relieve other painful conditions such as:

  • headaches
  • migraine
  • toothache
  • nerve pain (neuralgia)
  • period pain. 

It is also useful for reducing fever and discomfort associated with colds and flu.

Ibuprofen belongs to a group of medicines called non-steroidal anti-inflammatory drugs (NSAID’s). NSAIDs work is by inhibiting an enzyme (a chemical that causes other chemical reactions to occur) called cyclooxygenase (sometimes referred to as COX). This enzyme is crucial for the production of chemicals called prostaglandins, which are substances that have a few different roles, one of which is to cause inflammation. So by stopping the enzyme, fewer prostaglandins are produced leading to less inflammation and pain.

Directions

Use preferably with or after food.

Adults, the elderly and children over 12 years:

1 or 2 tablets up to 3 times daily.

The dose should not be repeated more frequently than every 4 hours and not more than 6 tablets in any 24 hours.

Warnings

Keep out of the sight and reach of children.

Not suitable for children under 12 years of age.

The dose should not be repeated more frequently than every 4 hours and not more than 6 tablets in any 24 hours.

Ingredients

Each tablet contains Ibuprofen 200mg.

Also contains: Colloidal Anhydrous Silica, Starch, Povidone, Croscarmellose Sodium, Microcrystalline Cellulose, Alginic Acid, Magnesium Stearate, Sodium Lauryl Sulphate, Sodium Starch Glycollate, Talc, Hypromellose (E464), Glycerol, Carmine (E120) and Titanium Dioxide (E171).

You may also like